Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Eggs in PG(4n - 1,q), q even, containing a pseudo-conic
Author: Brown, M.
Lavrauw, M.
Citation: Bulletin of the London Mathematical Society, 2004; 36(5):633-639
Publisher: London Math Soc
Issue Date: 2004
ISSN: 0024-6093
Statement of
Matthew R. Brown and Michel Lavrauw
Rights: © London Mathematical Society
RMID: 0020041298
DOI: 10.1112/S0024609304003169
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.